# SDR AALA20150109017

- Difficulty date: January 7, 2015
- Submitted: January 9, 2015
- Operation: Air carrier
- Aircraft: N766AN
- Make and model: Boeing 777223
- Aircraft serial: 32880
- Aircraft time: 48,316 hours, 5,941 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 31C EMER LIGHT INOPERATIVE.  REPLACED LENS OF FLOOR PROXIMITY LIGHT AT SEAT 31C.  OPERATIONS CHECKED NORMAL IAW MM 33-51-05.
